# SDR ASOA20140810065

- Difficulty date: August 10, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 36,931 hours, 27,848 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL ODOR NEAR SEAT 2B.  MAINTENANCE INSPECTED AND REPLACED GALLEY LIGHT BALLAST.  OPS CHECKS WERE GOOD.
